MAUDE Adverse Event Report: WELLSPECT HEALTCARE, A DIVISION OF DENTSPLY IH AB NAVINA CONSUMABLE SET; GASTROINTESTINAL TUBE AND ACCESORIES

WELLSPECT HEALTCARE, A DIVISION OF DENTSPLY IH AB NAVINA CONSUMABLE SET; GASTROINTESTINAL TUBE AND ACCESORIES
Model Number 69003
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation of the returned device has not shown any explanation to why the balloon burst happened and there are no deviations for this batch.Several attempts have been made to receive more information from the patient but no response have been received.
 
Event or Problem Description
Balloon burst inside patient.No information about any medical complication received.Incident occured in (b)(6).

Brand Name
NAVINA CONSUMABLE SET
Common Device Name
GASTROINTESTINAL TUBE AND ACCESORIES
Manufacturer (Section D)
WELLSPECT HEALTCARE, A DIVISION OF DENTSPLY IH AB
aminogatan 1
p.o. box 14
mölndal, SE-43 121
SW  SE-43121
MDR Report Key9762557
Report Number3009632672-2020-00001
Device Sequence Number19495606
Product Code KNT
UDI-Device Identifier07392532198403
UDI-Public07392532198403
Combination Product (Y/N)N
PMA/510(K) Number
K170487
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/28/2021
Device Model Number69003
Device Catalogue Number69003
Device Lot Number439496
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2020
Initial Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1